MathSciNet Relay Station
MathSciNet bibliographic data
MR1206461 54A35 (54D05 54G20)
Saltsman, W. L. Concerning the existence of a connected, countable dense homogeneous subset of the plane which is not strongly locally homogeneous. Topology Proc. 16 (1991), 137–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement